Volume 18, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Commutative ring objects in pro-categories and generalized Moore spectra

Daniel G Davis and Tyler Lawson

Geometry & Topology 18 (2014) 103–140
Bibliography
1 V Angeltveit, Enriched Reedy categories, Proc. Amer. Math. Soc. 136 (2008) 2323 MR2390498
2 M Artin, B Mazur, Etale homotopy, Lecture Notes in Mathematics 100, Springer (1969) MR0245577
3 C Ausoni, J Rognes, Algebraic $K$–theory of the fraction field of topological $K$–theory, unpublished (2008)
4 A Baker, A Lazarev, On the Adams spectral sequence for $R$–modules, Algebr. Geom. Topol. 1 (2001) 173 MR1823498
5 T Bauer, Formal plethories arXiv:1107.5745
6 M Behrens, The tower of generalized Moore spectra is $H_\infty$, unpublished (2004)
7 M Behrens, D G Davis, The homotopy fixed point spectra of profinite Galois extensions, Trans. Amer. Math. Soc. 362 (2010) 4983 MR2645058
8 C Berger, I Moerdijk, Axiomatic homotopy theory for operads, Comment. Math. Helv. 78 (2003) 805 MR2016697
9 A K Bousfield, The localization of spectra with respect to homology, Topology 18 (1979) 257 MR551009
10 G Carlsson, Derived completions in stable homotopy theory, J. Pure Appl. Algebra 212 (2008) 550 MR2365333
11 B I Dundas, Localization of $V$–categories, Theory Appl. Categ. 8 (2001) 284 MR1835445
12 W Dwyer, K Hess, Long knots and maps between operads, Geom. Topol. 16 (2012) 919 MR2928985
13 W G Dwyer, P S Hirschhorn, D M Kan, J H Smith, Homotopy limit functors on model categories and homotopical categories, Mathematical Surveys and Monographs 113, Amer. Math. Soc. (2004) MR2102294
14 W G Dwyer, D M Kan, Simplicial localizations of categories, J. Pure Appl. Algebra 17 (1980) 267 MR579087
15 D A Edwards, H M Hastings, Čech and Steenrod homotopy theories with applications to geometric topology, Lecture Notes in Mathematics 542, Springer (1976) MR0428322
16 H Fausk, Equivariant homotopy theory for pro-spectra, Geom. Topol. 12 (2008) 103 MR2377247
17 H Fausk, D C Isaksen, Model structures on pro-categories, Homology Homotopy Appl. 9 (2007) 367 MR2299804
18 H Fausk, D C Isaksen, t–model structures, Homology Homotopy Appl. 9 (2007) 399 MR2299805
19 P G Goerss, (Pre-)sheaves of ring spectra over the moduli stack of formal group laws, from: "Axiomatic, enriched and motivic homotopy theory" (editor J P C Greenlees), NATO Sci. Ser. II Math. Phys. Chem. 131, Kluwer Acad. Publ. (2004) 101 MR2061853
20 P Goerss, H W Henn, M Mahowald, C Rezk, A resolution of the $K(2)$–local sphere at the prime $3$, Ann. of Math. 162 (2005) 777 MR2183282
21 P G Goerss, M J Hopkins, Moduli spaces of commutative ring spectra, from: "Structured ring spectra" (editors A Baker, B Richter), London Math. Soc. Lecture Note Ser. 315, Cambridge Univ. Press (2004) 151 MR2125040
22 M Hovey, Bousfield localization functors and Hopkins' chromatic splitting conjecture, from: "The Čech centennial 1993" (editors M Cenkl, H Miller), Contemp. Math. 181, Amer. Math. Soc. (1995) 225 MR1320994
23 M Hovey, Model categories, Mathematical Surveys and Monographs 63, Amer. Math. Soc. (1999) MR1650134
24 M Hovey, Morava $E$–theory of filtered colimits, Trans. Amer. Math. Soc. 360 (2008) 369 MR2342007
25 M Hovey, J H Palmieri, N P Strickland, Axiomatic stable homotopy theory, Mem. Amer. Math. Soc. 128 (1997) 114 MR1388895
26 M Hovey, B Shipley, J Smith, Symmetric spectra, J. Amer. Math. Soc. 13 (2000) 149 MR1695653
27 M Hovey, N P Strickland, Morava $K$–theories and localisation, Mem. Amer. Math. Soc. 139 (1999) MR1601906
28 D C Isaksen, Strict model structures for pro-categories, from: "Categorical decomposition techniques in algebraic topology" (editors G Arone, J Hubbuck, R Levi, M Weiss), Progr. Math. 215, Birkhäuser (2004) 179 MR2039766
29 M Markl, S Shnider, J Stasheff, Operads in algebra, topology and physics, Mathematical Surveys and Monographs 96, Amer. Math. Soc. (2002) MR1898414
30 S Oka, Ring spectra with few cells, Japan. J. Math. 5 (1979) 81 MR614695
31 C W Rezk, Spaces of algebra structures and cohomology of operads, PhD thesis, Massachusetts Institute of Technology (1996) MR2716655
32 C Rezk, Notes on the Hopkins–Miller theorem, from: "Homotopy theory via algebraic geometry and group representations" (editors Mahowald,Mark, Priddy,Stewart), Contemp. Math. 220, Amer. Math. Soc. (1998) 313 MR1642902
33 C Rezk, Every homotopy theory of simplicial algebras admits a proper model, Topology Appl. 119 (2002) 65 MR1881711
34 C Rezk, The units of a ring spectrum and a logarithmic cohomology operation, J. Amer. Math. Soc. 19 (2006) 969 MR2219307
35 J Rognes, Galois extensions of structured ring spectra. Stably dualizable groups, Mem. Amer. Math. Soc. 192 (2008) 137 MR2387923
36 S Schwede, Stable homotopical algebra and $\Gamma$–spaces, Math. Proc. Cambridge Philos. Soc. 126 (1999) 329 MR1670249
37 S Schwede, The stable homotopy category is rigid, Ann. of Math. 166 (2007) 837 MR2373374
38 S Schwede, An untitled book project about symmetric spectra (2007)
39 S Schwede, B E Shipley, Algebras and modules in monoidal model categories, Proc. London Math. Soc. 80 (2000) 491 MR1734325
40 S Schwede, B Shipley, Equivalences of monoidal model categories, Algebr. Geom. Topol. 3 (2003) 287 MR1997322
41 B Shipley, A convenient model category for commutative ring spectra, from: "Homotopy theory: relations with algebraic geometry, group cohomology, and algebraic $K$–theory" (editors P Goerss, S Priddy), Contemp. Math. 346, Amer. Math. Soc. (2004) 473 MR2066511
42 R W Thomason, Algebraic $K$–theory and étale cohomology, Ann. Sci. École Norm. Sup. 18 (1985) 437 MR826102